# SDR AALA200802623A

- Difficulty date: December 2, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 27,047 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 17179
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK IN FIRST CLASS OVERHEAD ELECTRONICS BAY FOR INOPERATIVE EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPS.
